# SDR A6WA20120925503

- Difficulty date: September 23, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 24,697 hours, 23,545 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Obstructed
- Location: Main
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF CAPT AIRSPEED IND 80 KNOTS, F/O IND 60 KNOTS ABORTED TAKEOFF.  PURGED MAIN PITOT STATIC SYSTEM, RAN PITOT STATIC LEAK CHECK.  OPS CHECK GOOD IAW 34-11-00.
